# SDR C77A20130430019

- Difficulty date: April 26, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N602CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000171
- Aircraft time: 15,809 hours, 9,117 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Worn
- Location: Rt Mlg Door
- Part time: 15,809 hours, 9,117 cycles
- Component: Door
- Component part number: 17031402410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG MIDDLE DOOR ATTACHMENT HOLE IS ELONGATED AT THE FASTENER HOLE.  REAMED HOLE OVERSIZED IAW SRM PART II 51-40-02 AND FABRICATED AND INSTALLED REPAIR BUSHING IAW SPEC NE32-003, ETD 2013-170-006485 AND COMPASS EO E175-53MR-002, REV IR.
